# SDR DALA2018060103752

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT SIDE PANEL, UPPER AND LOWER FROM BS 1200 - 1310 AND BS 1310 - 1410 IN THE AFT CARGO BAY.  THE PANEL WAS REPAIRED IAW SRM 53-00-53, REP 3.
